# SDR IPXA2022122889343

- Difficulty date: December 27, 2022
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 106,993 hours, 21,003 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE WONT ARM. GIRT BAR AREA CLEANED OF DEBRIS, SUSPECT MOISTURE & ICE. OPS CHECKED L1 DOOR ARMING/DISARMING IAW AMM 52-10-01-700-801.  NO FAULTS FOUND.
